| Model Number |
20E |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During testing by stryker, the device unexpectedly lost power when attempting to charge 360 joules on ac only.This issue has the potential to either delay, or prevent, defibrillation from being delivered.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified an unexpected loss of power.Stryker replaced the device's assy - power pcb and the power supply assemblies to resolve the reported issue.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.